MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that a fresenius 5008x bloodline leaked immediately after the initiation of a patient¿s hemodialysis (hd) treatment.The leak originated from a broken connection at the bottom of the venous chamber.The machine, a fresenius 5008x machine, did not alarm, but was not expected to.A fresenius dialyzer was also in use.The patient¿s estimated blood loss (ebl) was approximately 25ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h7, h9.Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.As the complaint product sample was being disinfected and prepared for analysis, it was discovered that the venous chamber was separated from the main line tubing.The complaint product sample was visually inspected and found that the main line tubing has a presence of solvent, however, the tube was not fully assembled to the port venous chamber.As the tube can be observed, all the tube has solvent present, however, only the tip was assembled.After further inspection no other problems were found with the product.A dimensional test was performed and the test results were acceptable.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
 
Event or Problem Description
A user facility's clinic manager (cm) reported that a fresenius 5008x bloodline leaked immediately after the initiation of a patient¿s hemodialysis (hd) treatment.The leak originated from a broken connection at the bottom of the venous chamber.The machine, a fresenius 5008x machine, did not alarm, but was not expected to.A fresenius dialyzer was also in use.The patient¿s estimated blood loss (ebl) was approximately 25 ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information: a4.

Brand Name
5008X STANDARD HDF BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21968618
Report Number0008030665-2025-01026
Device Sequence Number8142145
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number03-5100-7
Device Lot Number24SR01010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/24/2025
09/08/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/25/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 96827
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER.; FRESENIUS DIALYZER.; FRESENIUS DIALYZER.; FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.
Patient Age75 YR
Patient SexMale
Patient Weight73 KG